# SDR CA961022010

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Yoke
- Part number: 54510051
- Condition: Cracked
- Location: Nose Gear
- Part time: 24,268 hours
- Component: Swrngn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ULTRASONIC INSPECITON OF LANDING GEAR YOKES AS PER AD 96-19-05. OF 41 YOKES INSPECTED 12 HAD CRACKS. ALL 12 HAD BEEN FOUND OK ONE YEAR PREVIOUS. ALL ARE FAIRLY HIGH TIME. SUBMITTER SUGGESTS THAT CRACKING NOT ENTIRELY RELATED TO FATIGUE AS SOME NEW YOKES HAD BEEN RECEIVED WITH CRACKS.
